Safyral - Has anyone taking this pill noticed any weight gain from it at all?

Responses (1)

23 Nov 2011

I realize this answer is very, very late but may help someone in future.

Yes, Safyral can cause weight gain. A few reviews mention weight gain and it is a known side effect.

http://www.drugs.com/comments/drospirenone-ethinyl-estradiol-levomefolate-calcium/safyral.html

http://www.drugs.com/safyral.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone noticed weight gain with Celexa?

I had been on Wellbutrin but had to stop due to increased agitation and rage issues. I am now on Celexa and have noticed weight gain. I also wake up ...

50 answers 30 Sep 2009

So, now taking 75mgs of Lyrica daily, have been for over a week, already noticed the weight gain?

haven't got on the scale but clothes tight, but Lyrica does really help with the pain, which I can barely handle at times... guess I have to ...

6 answers 26 May 2010

Does phenegran cause weight gain?

i recently noticed a slight weight gain especially in my bust and was wondering if it was related to phenegran i take them for to relieve itch as i ...

1 answer 16 Aug 2010

Have people experienced a great deal of weight gain while taking Gabapentin?

... I have been on this medication for awhile and ever since I started is when I noticed the weight gain and it has gotten much, much worse every ...

6 answers 14 Jan 2012

Does Latuda cause weight gain in a lot of people or is it extremely rare to gain weight?

Does Latuda cause weight gain? I hope its extremely rare to gain weight while taking this medicine. I hope the odds are in my favor to not gain any ...

3 answers 16 May 2014